# SDR IPXA2025031297716

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,337 hours, 20,466 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL DURING PREFLIGHT FOUND AMMETER NEGATIVE C/B B1-1004 OPEN WHEN CLOSED. R&R PERF SWPM 20-60. OPS CHECK NORMAL. RETURN TO SERVICE TEST OF EPCU WAS NORMAL PER AMM 24-08-01.
